# SDR SWAA2024093030787

- Difficulty date: August 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB TRACK TIEDOWN BS 400+1; BS420+16; BS480+16 LBL 18.25 WL 156 (MARKED)<[01] REMOVED AND REPLACED FCB TRACK TIEDOWN ASSY BS396-BS500D LBL 18.24 WL 156 IAW SRM 51-40-02 & DWG 143A7500;[02] VERIFIED CORRECTIVE ACTION #1
